# SDR SIMA20130123003

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 20,762 hours, 17,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT WING AFT EMERGENCY LIGHT BULB INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WING AFT EMERGENCY LIGHT LAMP.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
